# SDR ALG2003F00031

- Difficulty date: November 20, 2002
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N194H
- Make and model: Bell 206L-1
- Aircraft serial: 45660
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF40239
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, COMPRESSOR STALLED, PILOT ABORTED THE FLIGHT, UPON LANDING THE MECHANIC REMOVED AND REPLACED THE BLEED VALVE, ALSO THE MECHANIC CHECKED FUEL NOZZLES AND CHECKED ALL AIR LINES, THE FUEL SYSTEM WAS BLED AND THE AIRCRAFT RETURNED TO SERVICE.
